Thread: Help Friend - Staying on Dbol
09-05-2002, 04:46 PM #1Junior Member
- Join Date
- Jan 2002
Help Friend - Staying on Dbol
This post is together information for a friend. He does d-bol only as he is scared of injections. However, he stays on d-bol for months up to 4-6 at a time as long as he can keep getting them. He uses no ALA, Milk thisle for liver protectant. No Clomid. Basically has no idea what he is doing other than he takes this pills and gets big, temperarely. Then after it is all lost he does it again. I am looking for info on what he is doing to his liver to give to him. I have passed on as much info as I can but I think that info from others might help show him that he needs to stop this.
09-05-2002, 05:12 PM #2
there is more and more light being shed on the toxicity (or lack thereof) on oral steroids . seems the latest is 17aa toxicity is highly overrated, thereby allowing you to stay on a little longer and feel safe about it.
4-6 months is out of the realm of safe and sane steroid use imho. 8-12 weeks is probably safe, using the right supps to protect the liver and kidneys. but your friend is asking for trouble if he continues to do this to his body.
have him log on here and learn about how much safer it is to inject, and also about how easy it is to inject. he could also go and have his liver enzymes checked. when he sees how elevated they are this may open his eyes some..
this isnt a good situation bro, you need to do anything you can to convince him hes heading in the wrong direction.
09-05-2002, 05:38 PM #3New Member
- Join Date
- Sep 2002
- luton, England
orals do tend to be the popular choice amongst people who wish to use steroids but have images of painfull injections so stay clear of injectables all together. I myself at the very first stages of consideration on taking steroids was about to do the same kind of thing as your friend. However now, I'm more fearfull of tablets than injectables. The tablets are very harsh on the liver and the stress caused by long term abuse is known to stress and possibly scar the tissue. I'm no doc. but that sounds like bad news. Injectables do carry their own minute risks but if performed safely and wisely with adiquate research under your belt I'm sure there will be no problems. I got a majority of my base research through this site and a few medical sites. My advice to your friend would be to stop taking the d-bol and take some time out to develope an understanding of how to use steroids safely as possible and which ones will be most benificial to him.....
as bb79 says this is the wrong direction to take.
hope i was of help
peace, melo eric
09-05-2002, 05:50 PM #4
Bro he's gonna hurt himself bad. 4-6 months on D-bol? holy mother of mary. He's gonna end up shitting his liver out!
Tell him to sign up to the board!
09-05-2002, 06:01 PM #5
I wouldnt want to stay on anything for 4-6 weeks without a break,
RESEARCH for him is what i suggest. mindless swallowing of pills will only lead to trouble down the road.
invite him here, we would love to help him learn so he stays in the game with us longer.
09-05-2002, 06:29 PM #6
It's time to sign up for your friend.
09-05-2002, 06:31 PM #7
theres a post on here about a guy who needs a new liver becuse of excessive use of orals. Ill try and find it and post it here...meanwhile tell your friend that he is stupid, the fact that hes loosing all his gains should send a flag up in his head that hes doing something wrong.
09-05-2002, 06:55 PM #8Junior Member
- Join Date
- Jan 2002
Thanks everyone!! I have forwarded him everyone's posts so hopefully he will take me more serious. He just thinking I am taking out my ass
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)